Jump to content
Rockingchaircat

Depression and Antidepressants Linked to Increased Risk of VTE

Recommended Posts

Rockingchaircat

Depression and Antidepressants Linked to Increased Risk of VTE 

VTE = Venous Thromboembolism.

 

Summary: Researchers have identified a link between depression, antidepressant use and an increased risk of developing venous thromboembolism.

Source: University of Bristol.

https://neurosciencenews.com/vte-depression-9611/

 

Gee, what an amazing coincidence. What started me down the road to getting off of my antidepressants- was that Pulmonary Saddle Embolism that, if it was just a teensy bit larger, would've killed me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...